# SDR AALA20160731008

- Difficulty date: July 31, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 84,834 hours, 45,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5917579239
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRS DOOR RIGHT FRAME IS CRACKED ALONG RADIUS.  REPAIRED THE DOOR FRAME IAW SRM 53-01-00-001 FIGURE 2 AND EA 262287.
